Alert archive / Nebraska / Winter Storm Warnings in 2015
Winter Storm Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this winter storm warning at May 9, 2015, 10:43 AM MDT for Sheridan County, Nebraska. It took effect at May 9, 2015, 6:00 PM MDT. It was in force for 24 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 10:43 AM MDT (16:43 UTC)
- In effect from
- May 9, 2015, 6:00 PM MDT
- Expired
- May 10, 2015, 6:00 PM MDT
- In force
- 24 hr
- Issued by
- NWS North Platte, NE
County Sheridan County, NE
The radar
The North Platte radar (KLNX), 163 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 7:05 PM MDT | SNOW 3 | Rushville, NE | |
| May 9, 7:10 PM MDT | SNOW 2 | 6 N Gordon, NE | ESTIMATED 2.0 INCHES OF SNOW WITH 1/8 TO 1/4 MILE VISIBILITY. REPORTED THUNDERSNOW LASTING ABOUT AND HOUR. |
| May 9, 9:06 PM MDT | SNOW 3.8 | 6 N Gordon, NE | ESTIMATED 3.50 INCHES TO 4.00 INCHES OF SNOW WITH 1/4 MILE VISIBILITY. |
| May 9, 9:10 PM MDT | SNOW 5 | Rushville, NE | |
| May 9, 9:36 PM MDT | SNOW 6 | Clinton, NE | REPORT VIA FACEBOOK |
| May 10, 7:00 AM MDT | HEAVY SNOW 12 | 6 N Gordon, NE | 24 HOUR PRECIPITATION TOTAL OF 2.68 INCHES. 48 HOUR PRECIPITATION TOTALS OF 3.13 INCHES. |
| May 10, 7:00 AM MDT | HEAVY SNOW 12 | 6 N Gordon, NE | |
| May 10, 7:00 AM MDT | SNOW 13 | 7 Ssw Rushville, NE | 24 HOUR PRECIPITATION TOTAL OF 2.04 INCHES. |
| May 10, 7:00 AM MDT | HEAVY SNOW 15 | Gordon, NE | RELAYED VIA SOCIAL MEDIA. |
| May 10, 8:08 AM MDT | HEAVY SNOW 15 | Rushville, NE | |
| May 10, 9:00 AM MDT | SNOW 22 | 20 Nnw Rushville, NE | REPORT VIA FACEBOOK. 22 INCHES OF SNOW AS OF 10 AM 5 MILES WEST OF WHITE CLAY. |
| May 10, 11:06 AM MDT | HEAVY SNOW 10 | Hay Springs, NE | ESTIMATED SNOWFALL AFTER COMPACTION |
| May 10, 11:50 AM MDT | SNOW 13 | Hay Springs, NE | REPORT VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 4.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374 WWUS43 KLBF 091644 CCA WSWLBF URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1143 AM CDT SAT MAY 9 2015 ...WINTER STORM TO AFFECT THE EASTERN NEBRASKA PANHANDLE AND PORTIONS OF THE WESTERN SANDHILLS REGION TONIGHT AND SUNDAY... .A POWERFUL UPPER LEVEL LOW WILL CROSS WESTERN NEBRASKA LATE TONIGHT INTO SUNDAY. RAIN WILL BEGIN TO MIX WITH SNOW BY LATE AFTERNOON IN NORTHWEST SHERIDAN COUNTY. THE WINTRY PRECIP WILL EXPAND SOUTHEAST THROUGH THE EVENING...EVENTUALLY CHANGING OVER TO ALL SNOW BY THE LATE EVENING HOURS AND BECOME HEAVY AT TIMES. SNOWFALL WILL CONTINUE INTO SUNDAY. IN ADDITION TO THE HEAVY SNOWFALL...GUSTY NORTH WINDS OF 20 TO 35 MPH WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW OVERNIGHT. THE HEAVIEST SNOWFALL IS EXPECTED IN THE VICINITY OF THE PINE RIDGE WHERE LOCALIZED AMOUNTS OF UP TO A FOOT ARE POSSIBLE. SNOWFALL TOTALS WILL BE LIGHTER FURTHER SOUTH AND EAST IN THE PANHANDLE AND WESTERN SANDHILLS...BUT ACCUMULATING SNOW WILL STILL CREATE HAZARDOUS TRAVEL CONDITIONS. NEZ004-100700- /O.UPG.KLBF.WW.Y.0008.150510T0000Z-150511T0000Z/ /O.NEW.KLBF.WS.W.0003.150510T0000Z-150511T0000Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 1043 AM MDT SAT MAY 9 2015 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT SUNDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...RAIN WILL BEGIN TO MIX WITH SNOW LATE THIS AFTERNOON IN NORTHWEST SHERIDAN COUNTY AND EXPAND SOUTHEAST. A CHANGEOVER TO ALL SNOW IS EXPECTED BY LATE THIS EVENING AND BE HEAVY AT TIMES. SNOW WILL CONTINUE INTO SUNDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES...WITH LOCALIZED AMOUNTS OF UP TO A FOOT POSSIBLE IN THE PINE RIDGE AREA OF NORTHERN SHERIDAN COUNTY. * WIND...NORTHEAST WINDS 15 TO 25 MPH THIS EVENING...BECOMING NORTH 20 TO 35 MPH AFTER MIDNIGHT. * IMPACTS...SNOW IS EXPECTED TO BECOME MODERATE TO AT TIMES HEAVY LATE THIS EVENING INTO SUNDAY. THIS WILL REDUCE VISIBILITY TO 1/4 MILE AT TIMES AND MAKE TRAVEL DANGEROUS. ROADS SURFACES WILL BECOME SNOW COVERED AND SLICK. IN ADDITION...PERSONS WITH RANCHING INTERESTS SHOULD TAKE STEPS TO PROTECT YOUNG LIVESTOCK NOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ022-023-056-094-100700- /O.NEW.KLBF.WW.Y.0009.150510T0600Z-150511T0000Z/ GARDEN-GRANT-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...CHAPPELL... BIG SPRINGS...CODY...MERRIMAN...KILGORE 1043 AM MDT SAT MAY 9 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY. * TIMING...RAIN WILL BEGIN TO CHANGEOVER TO SNOW TONIGHT. SNOWFALL WILL CONTINUE INTO SUNDAY. * SNOW ACCUMULATIONS...1 TO 3 INCHES...HIGHEST AMOUNTS IN NORTHWEST CHERRY AND NORTHERN GARDEN COUNTIES. * WIND...NORTHEAST WINDS 15 TO 25 MPH THIS EVENING...BECOMING NORTH 20 TO 35 MPH AFTER MIDNIGHT. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED AS WINTRY WEATHER CONDITIONS DEVELOP TONIGHT. ROADS WILL BECOME SLICK AND SNOW PACKED...POSSIBLY AS FAR SOUTH AS INTERSTATE 80 IN DEUEL COUNTY. WINDS WILL CREATE AREAS OF BLOWING SNOW...REDUCING VISIBILITY TO A 1/4 MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MARTIN
5 follow-up statements
457 WWUS43 KLBF 092025 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 PM CDT SAT MAY 9 2015 ...WINTER STORM TO AFFECT THE EASTERN NEBRASKA PANHANDLE AND PORTIONS OF THE WESTERN SANDHILLS REGION TONIGHT AND SUNDAY... .A POWERFUL UPPER LEVEL LOW WILL CROSS WESTERN NEBRASKA LATE TONIGHT INTO SUNDAY. RAIN WILL BEGIN TO MIX WITH SNOW BY EVENING IN NORTHWEST SHERIDAN COUNTY. THE WINTRY PRECIPITATION WILL EXPAND SOUTHEAST THROUGH THE EVENING HOURS...EVENTUALLY CHANGING OVER TO ALL SNOW OVERNIGHT...AND MAY BECOME HEAVY AT TIMES. SNOWFALL WILL CONTINUE INTO SUNDAY BEFORE ENDING BY EARLY SUNDAY EVENING. IN ADDITION TO THE HEAVY SNOWFALL...GUSTY NORTH WINDS OF 20 TO 35 MPH WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW OVERNIGHT. THE HEAVIEST SNOWFALL IS EXPECTED IN THE VICINITY OF THE PINE RIDGE WHERE LOCALIZED AMOUNTS OF UP TO A FOOT ARE POSSIBLE. SNOWFALL TOTALS WILL BE LIGHTER FURTHER SOUTH AND EAST IN THE PANHANDLE AND WESTERN SANDHILLS...BUT ACCUMULATING SNOW WILL STILL CREATE HAZARDOUS TRAVEL CONDITIONS. NEZ004-101000- /O.CON.KLBF.WS.W.0003.150510T0000Z-150511T0000Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 225 PM MDT SAT MAY 9 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT SUNDAY. * TIMING...RAIN WILL BEGIN TO MIX WITH SNOW EARLY THIS EVENING IN NORTHWEST SHERIDAN COUNTY AND EXPAND SOUTHEAST. A CHANGEOVER TO ALL SNOW IS EXPECTED BY LATE EVENING AND MAY BE HEAVY AT TIMES. SNOW WILL CONTINUE INTO SUNDAY. * SNOW ACCUMULATIONS...4 TO 9 INCHES...WITH LOCALIZED AMOUNTS OF AROUND A FOOT POSSIBLE IN THE PINE RIDGE AREA OF NORTHERN SHERIDAN COUNTY. * WIND...NORTHEAST WINDS 15 TO 25 MPH THIS EVENING...BECOMING NORTH 20 TO 35 MPH AFTER MIDNIGHT. * IMPACTS...SNOW IS EXPECTED TO BECOME MODERATE TO HEAVY AT TIMES LATE THIS EVENING INTO SUNDAY. THIS WILL REDUCE VISIBILITY TO A QUARTER MILE AND MAKE TRAVEL DANGEROUS. ROADS SURFACES WILL BECOME SNOW COVERED AND SLICK. IN ADDITION...PERSONS WITH RANCHING INTERESTS SHOULD TAKE STEPS TO PROTECT YOUNG LIVESTOCK FROM THE SNOW AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ022-023-056-094-101000- /O.CON.KLBF.WW.Y.0009.150510T0600Z-150511T0000Z/ GARDEN-GRANT-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...CHAPPELL... BIG SPRINGS...CODY...MERRIMAN...KILGORE 225 PM MDT SAT MAY 9 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY. * TIMING...RAIN WILL BEGIN TO CHANGEOVER TO SNOW TONIGHT. SNOWFALL WILL CONTINUE INTO SUNDAY. * SNOW ACCUMULATIONS...1 TO 4 INCHES...HIGHEST AMOUNTS IN FAR NORTHWEST CHERRY AND NORTHERN GARDEN COUNTIES. * WIND...NORTHEAST WINDS 15 TO 25 MPH THIS EVENING...BECOMING NORTH 20 TO 35 MPH AFTER MIDNIGHT. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED AS WINTRY WEATHER CONDITIONS DEVELOP TONIGHT. ROADS WILL BECOME SLICK AND SNOW PACKED...POSSIBLY AS FAR SOUTH AS INTERSTATE 80 IN DEUEL COUNTY. WINDS WILL CREATE AREAS OF BLOWING SNOW... REDUCING VISIBILITY TO A HALF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BUTTLER
727 WWUS43 KLBF 100142 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 842 PM CDT SAT MAY 9 2015 ...WINTER STORM TO AFFECT THE EASTERN NEBRASKA PANHANDLE AND PORTIONS OF THE WESTERN SANDHILLS REGION TONIGHT AND SUNDAY... .A POWERFUL UPPER LEVEL LOW WILL CROSS WESTERN NEBRASKA TONIGHT INTO SUNDAY. SNOWFALL WILL EXPAND SOUTH AND EAST FROM THE NORTHEASTERN NEBRASKA PANHANDLE TONIGHT...IMPACTING THE WESTERN AND NORTHWESTERN SANDHILLS BY MORNING. SNOWFALL WILL CONTINUE INTO SUNDAY BEFORE ENDING BY EARLY SUNDAY EVENING. IN ADDITION TO THE HEAVY SNOWFALL...GUSTY NORTH WINDS OF 20 TO 35 MPH WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW OVERNIGHT. THE HEAVIEST SNOWFALL IS EXPECTED IN THE VICINITY OF THE PINE RIDGE WHERE LOCALIZED AMOUNTS OF UP TO 15 INCHES ARE POSSIBLE. SNOWFALL TOTALS WILL BE LIGHTER FURTHER SOUTH AND EAST IN THE PANHANDLE AND WESTERN SANDHILLS...BUT ACCUMULATING SNOW WILL STILL CREATE HAZARDOUS TRAVEL CONDITIONS. NEZ004-100900- /O.CON.KLBF.WS.W.0003.000000T0000Z-150511T0000Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 742 PM MDT SAT MAY 9 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SUNDAY. * TIMING...RAIN WILL BEGIN TO MIX WITH SNOW EARLY THIS EVENING IN NORTHWEST SHERIDAN COUNTY AND EXPAND SOUTHEAST. A CHANGEOVER TO ALL SNOW IS EXPECTED BY LATE EVENING AND MAY BE HEAVY AT TIMES. SNOW WILL CONTINUE INTO SUNDAY. * SNOW ACCUMULATIONS...3 TO 10 INCHES...WITH LOCALIZED AMOUNTS UP TO 15 INCHES POSSIBLE IN THE PINE RIDGE AREA OF NORTHERN SHERIDAN COUNTY. * WIND...NORTHEAST WINDS 15 TO 25 MPH THIS EVENING...BECOMING NORTH 20 TO 35 MPH AFTER MIDNIGHT. * IMPACTS...SNOW IS EXPECTED TO BECOME MODERATE TO HEAVY AT TIMES LATE THIS EVENING INTO SUNDAY. THIS WILL REDUCE VISIBILITY TO A QUARTER MILE AND MAKE TRAVEL DANGEROUS. ROADS SURFACES WILL BECOME SNOW COVERED AND SLICK. IN ADDITION... PERSONS WITH RANCHING INTERESTS SHOULD TAKE STEPS TO PROTECT YOUNG LIVESTOCK FROM THE SNOW AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ022-023-056-094-100900- /O.CON.KLBF.WW.Y.0009.150510T0600Z-150511T0000Z/ GARDEN-GRANT-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...CHAPPELL... BIG SPRINGS...CODY...MERRIMAN...KILGORE 742 PM MDT SAT MAY 9 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT SUNDAY. * TIMING...RAIN WILL BEGIN TO CHANGEOVER TO SNOW TONIGHT. SNOWFALL WILL CONTINUE INTO SUNDAY. * SNOW ACCUMULATIONS...2 TO 6 INCHES...WITH HIGHEST AMOUNTS UP TO 8 INCHES ARE POSSIBLE...IN FAR NORTHWEST CHERRY COUNTY. * WIND...NORTHEAST WINDS 15 TO 25 MPH THIS EVENING...BECOMING NORTH 20 TO 35 MPH AFTER MIDNIGHT. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED AS WINTRY WEATHER CONDITIONS DEVELOP TONIGHT. ROADS WILL BECOME SLICK AND SNOW PACKED...POSSIBLY AS FAR SOUTH AS INTERSTATE 80 IN DEUEL COUNTY. WINDS WILL CREATE AREAS OF BLOWING SNOW... REDUCING VISIBILITY TO A HALF A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ BUTTLER
762 WWUS43 KLBF 100920 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 420 AM CDT SUN MAY 10 2015 ...WINTER STORM CONTINUES TO IMPACT THE EASTERN NEBRASKA PANHANDLE AND PORTIONS OF THE WESTERN SANDHILLS REGION TODAY... .A POWERFUL UPPER LEVEL LOW WILL LIFT ACROSS WESTERN NEBRASKA TODAY. ENOUGH COLD AIR WILL CONTINUE TO WRAP INTO THE SYSTEM TODAY TO KEEP THE EASTERN NEBRASKA PANHANDLE AND PORTIONS OF THE WESTERN SANDHILLS IN THE FORM OF SNOW. IN ADDITION TO THE SNOWFALL WILL BE GUSTY NORTHERLY BECOMING NORTHWESTERLY WINDS CAUSING SOME BLOWING AND DRIFTING SNOW. THE HEAVIEST SNOWFALL IS EXPECTED IN THE VICINITY OF THE PINE RIDGE WHERE LOCALIZED AMOUNTS OF UP TO 15 INCHES ARE POSSIBLE. SNOWFALL TOTALS WILL BE LIGHTER FURTHER SOUTH AND EAST IN THE PANHANDLE AND WESTERN SANDHILLS...BUT ACCUMULATING SNOW WILL STILL CREATE HAZARDOUS TRAVEL CONDITIONS. NEZ004-102330- /O.CON.KLBF.WS.W.0003.000000T0000Z-150511T0000Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 320 AM MDT SUN MAY 10 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...SNOW CONTINUES THIS MORNING AND WILL SLOWLY DIMINISH FROM SOUTH TO NORTH THIS AFTERNOON. * SNOW ACCUMULATIONS...TOTAL 3 TO 10 INCHES...WITH LOCALIZED AMOUNTS UP TO 15 INCHES POSSIBLE IN THE PINE RIDGE AREA OF NORTHERN SHERIDAN COUNTY. * WIND...NORTH WINDS 15 TO 30 MPH THIS MORNING...BECOMING NORTHWEST THIS AFTERNOON. * IMPACTS...SNOW...MODERATE AT TIMES...WILL CONTINUE THIS MORNING. THIS WILL REDUCE VISIBILITY TO LESS THAN A MILE AT TIMES AND MAKE TRAVEL DANGEROUS. ROADS SURFACES HAVE BECOME SNOW COVERED AND SLICK. IN ADDITION...PERSONS WITH RANCHING INTERESTS SHOULD TAKE STEPS TO PROTECT YOUNG LIVESTOCK FROM THE SNOW AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ022-023-056-094-102330- /O.CON.KLBF.WW.Y.0009.000000T0000Z-150511T0000Z/ GARDEN-GRANT-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...CHAPPELL... BIG SPRINGS...CODY...MERRIMAN...KILGORE 320 AM MDT SUN MAY 10 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...SNOW CONTINUES THIS MORNING AND WILL DIMINISH FROM SOUTH TO NORTH THIS AFTERNOON. * SNOW ACCUMULATIONS...2 TO 6 INCHES...WITH HIGHEST AMOUNTS UP TO 8 INCHES ARE POSSIBLE...IN FAR NORTHWEST CHERRY COUNTY. * WIND...NORTH WINDS 15 TO 30 MPH THIS MORNING...BECOMING NORTHWEST THIS AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED AS WINTRY WEATHER CONDITIONS DEVELOP TONIGHT. ROADS WILL BECOME SLICK AND SNOW PACKED...INCLUDING PORTIONS OF INTERSTATE 80 IN DEUEL COUNTY. WINDS WILL CREATE AREAS OF BLOWING SNOW... REDUCING VISIBILITY TO A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ MASEK
038 WWUS43 KLBF 101928 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 228 PM CDT SUN MAY 10 2015 ...WINTER STORM CONTINUES TO IMPACT PORTIONS OF NORTHWEST NEBRASKA... .A POWERFUL UPPER LEVEL LOW CONTINUES TO LIFT ACROSS THE CENTRAL PLAINS THIS AFTERNOON...BUT PRECIPITATION HAS TAPERED OFF ACROSS MUCH WESTERN NEBRASKA. WINTRY CONDITIONS...INCLUDING SNOW AND BLOWING SNOW...WILL PERSIST OVER PARTS OF SHERIDAN AND WESTERN CHERRY COUNTIES THROUGH THE REMAINDER OF THE AFTERNOON BEFORE IMPROVING THIS EVENING. NEZ022-023-056-102030- /O.CAN.KLBF.WW.Y.0009.000000T0000Z-150511T0000Z/ GARDEN-GRANT-DEUEL- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...CHAPPELL... BIG SPRINGS 128 PM MDT SUN MAY 10 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WINTER WEATHER ADVISORY. CONDITIONS HAVE IMPROVED THIS AFTERNOON ACROSS MUCH OF DEUEL...GARDEN...AND GRANT COUNTIES. LIGHT RAIN AND/OR SNOW IS STILL POSSIBLE THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING...HOWEVER THE POTENTIAL FOR IMPACTS TO TRAVEL IS LOW. $$ NEZ004-110000- /O.CON.KLBF.WS.W.0003.000000T0000Z-150511T0000Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 128 PM MDT SUN MAY 10 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...AREAS OF SNOW CONTINUE THIS AFTERNOON BUT WILL BEGIN TO DIMINISH BY THIS EVENING. * SNOW ACCUMULATIONS...ADDITIONAL ACCUMULATION OF UP TO 1 INCH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE PINE RIDGE IN NORTHERN SHERIDAN COUNTY. * WIND...NORTH WINDS 15 TO 30 MPH THIS MORNING...BECOMING NORTHWEST THIS AFTERNOON. * IMPACTS...SNOW...MODERATE AT TIMES...WILL CONTINUE THIS AFTERNOON. THIS WILL REDUCE VISIBILITY TO LESS THAN A MILE AT TIMES AND MAKE TRAVEL DANGEROUS. ROADS SURFACES HAVE BECOME SNOW COVERED AND SLICK. IN ADDITION...PERSONS WITH RANCHING INTERESTS SHOULD TAKE STEPS TO PROTECT YOUNG LIVESTOCK FROM THE SNOW AND COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ094-110000- /O.CON.KLBF.WW.Y.0009.000000T0000Z-150511T0000Z/ WESTERN CHERRY- INCLUDING THE CITIES OF...CODY...MERRIMAN...KILGORE 128 PM MDT SUN MAY 10 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...AREAS OF SNOW CONTINUE THIS AFTERNOON BUT WILL BEGIN TO DIMINISH BY THIS EVENING. * SNOW ACCUMULATIONS...ADDITIONAL ACCUMULATION OF UP TO 1 INCH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN FAR NORTHWEST CHERRY COUNTY. * WIND...NORTH WINDS 15 TO 30 MPH THIS MORNING...BECOMING NORTHWEST THIS AFTERNOON. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY THIS EVENING. ROADS ARE SLICK AND SNOW PACKED. WINDS WILL CREATE AREAS OF BLOWING SNOW...REDUCING VISIBILITY TO A MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING. && $$ MARTIN
757 WWUS43 KLBF 110027 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 727 PM CDT SUN MAY 10 2015 ...WINTER WEATHER THREAT IS DIMINISHED... .THE THREAT OF MODERATE TO HEAVY SNOW HAS ENDED. NEZ004-110130- /O.EXP.KLBF.WS.W.0003.000000T0000Z-150511T0000Z/ SHERIDAN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE 627 PM MDT SUN MAY 10 2015 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. THE COVERAGE AND INTENSITY OF SNOW HAS DIMINISHED...REDUCING THE THREAT OF ADDITIONAL SIGNIFICANT ACCUMULATION. $$ NEZ094-110130- /O.EXP.KLBF.WW.Y.0009.000000T0000Z-150511T0000Z/ WESTERN CHERRY- INCLUDING THE CITIES OF...CODY...MERRIMAN...KILGORE 627 PM MDT SUN MAY 10 2015 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. THE COVERAGE AND INTENSITY OF SNOW HAS DIMINISHED...REDUCING THE THREAT OF ADDITIONAL SIGNIFICANT ACCUMULATION. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at May 9, 5:33 AM MDT, 5 hours 10 minutes earlier.
Area forecast discussion, May 9, 5:33 AM MDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 633 AM CDT SAT MAY 9 2015 .SYNOPSIS... ISSUED AT 358 AM CDT SAT MAY 9 2015 AT 07Z...A RIDGE OF SURFACE HIGH PRESSURE EXTENDED FROM THE NRN PLAINS INTO EASTERN NEBRASKA. A FAIRLY LARGE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS EXISTS ACROSS THE FRONT RANGE BETWEEN CYS AND COS NORTHEAST TO NEAR SNY. THUNDERSTORMS BEGINNING TO DEVELOP IN ERN NEW MEXICO AND WEST CNTRL TX ALONG LEADING EDGE OF UPSTREAM DISTURBANCE. SKIES ARE MOSTLY CLOUDY IN WRN NEBR WITH TEMPERATURES RANGING FROM 47 AT ANW TO 54 AT OGA AND IML. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 358 AM CDT SAT MAY 9 2015 A STRONGLY DYNAMIC SYSTEM MOVING INTO THE REGION TO CAUSE THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ALONG WITH A WINTER STORM DEVELOPING IN THE NEBR PANHANDLE AND BLACK HILLS REGION OVERNIGHT. AN H5 CLOSED LOW CURRENTLY CENTERED OVER WRN ARIZONA. DEEP SWRLY FLOW ALOFT ACROSS THE CENTRAL PLAINS REGION THIS MORNING. H85-H7 MOISTURE TRANSPORT VECTORS ARE STRONG AND POINTED TO THE NORTHWEST ACROSS WRN NEBR TODAY INTO THIS EVENING. PWATS INCREASE TO AROUND AN INCH TODAY. UPPER LEVEL DIVERGENCE TO INCREASE TODAY WITH STRONG ISENTROPIC UPGLIDE INDICATED ON THE 290-305K SFCS. INCREASING COVERAGE OF SHOWERS CAN BE EXPECTED TODAY ALONG WITH ISOLATED THUNDERSTORMS THIS MORNING INTO MID AFTERNOON. WITH THE APPROACH OF A STRONG DISTURBANCE CURRENTLY LOCATED IN ERN NEW MEXICO...SHOWERS AND THUNDERSTORMS WILL INCREASE IN INTENSITY LATE THIS AFTN ACROSS ERN CO/WRN KS INTO SWRN NEBR. DUE TO HIGH 0-3KM HELICITY AND BULK SHEAR OF 35 TO 50 KTS LATE AFTN INTO THIS EVENING...ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE SERN HALF OF FA. THESE PARAMETERS WILL MORE THAN COMPENSATE FOR A LACK OF INSTABILITY AND A LOCATION FAIRLY FAR TO THE NORTH OF THE WARM FRONT. THERE WILL ALSO BE TRAINING ECHOES TRACKING TO THE NORTH AND NORTHWEST TONIGHT. SOME LOCATIONS WILL RECEIVE HEAVY RAINFALL WITH LOCAL AMOUNTS EXCEEDING 2 INCHES. THIS COULD CAUSE SOME MINOR FLOODING IN ANY URBAN AREAS OR POOR DRAINAGE AREAS. AS THE H7 LOW MOVE INTO FAR NW KS OVERNIGHT...COLDER AIR WILL BE DRAWN EASTWARD INTO THE NORTHEAST PANHANDLE AND ADJACENT NW SANDHILLS. THIS WILL CAUSE A POSSIBLE CHANGE OVER TO SNOW BY EARLY THIS EVENING ACROSS THE PINE RIDGE IN NRN SHERIDAN COUNTY. MODERATE TO POSSIBLY HEAVY SNOW IS FORECAST OVERNIGHT ACROSS MOST OF SHERIDAN COUNTY...WITH AT LEAST A MIX TO THE EAST. NORTHEAST WINDS 15 TO 25 MPH THIS EVENING WILL TURN NORTH 20 TO 30 MPH AFTER MIDNIGHT AND MAY CAUSE REDUCED VISIBILITY FROM FALLING OR BLOWING SNOW. DUE TO POTENTIAL HAZARD...HAVE UPGRADED THE EXISTING WINTER STORM WATCH TO A WINTER WEATHER ADVISORY. LOOKING FOR SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS IN SHERIDAN COUNTY. ADJACENT GARDEN...GRANT AND WESTERN CHERRY COUNTY COULD SEE AN INCH OR TWO ACCUMULATE...BUT AN ADVISORY IS NOT ANTICIPATED FOR THOSE COUNTIES AT THIS TIME. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 358 AM CDT SAT MAY 9 2015 OPERATIONAL MODELS AND GEFS ARE IN GOOD AGREEMENT SUNDAY INTO MONDAY. H700MB LOW SHOULD BE CENTERED IN EXTREME SOUTHWEST NEBRASKA AROUND SUNRISE SUNDAY...WITH THE LOW TRACKING ACROSS THE HEART OF THE FORECAST AREA AND CENTERED NEAR CHAMBERLAIN IN SOUTH CENTRAL SOUTH DAKOTA BY SUNDAY EVENING. TWO DIFFERENT FORECAST CONCERNS ACROSS THE FORECAST AREA...SNOW ACROSS NORTHWEST NEBRASKA AND THUNDERSTORMS ACROSS EASTERN PORTIONS OF NORTH CENTRAL INTO NORTHEAST NEBRASKA. FIRST THE SNOW...MID LEVEL DRY SLOT WILL BE ROTATING NORTHWEST INTO NORTHWEST NEBRASKA SUNDAY MORNING AS SYSTEM WILL BE IN THE OCCLUDING STAGE SUNDAY MORNING. BEFORE THE DRY SLOT ARRIVES MID MORNING...SNOW WILL BE ONGOING ACROSS FAR WESTERN CHERRY AND SHERIDAN COUNTY EARLY SUNDAY MORNING. SOUNDING PROFILES INDICATE ALL SNOW...WITH TEMPS NEAR FREEZING AT THE SURFACE AND BELOW FREEZING ALOFT. EXPECTING AROUND 1 TO 2 INCHES ADDITIONAL ACCUMULATION EARLY SUNDAY MORNING...THEN PRECIPITATION WILL BECOME MORE SHOWERY AS THE MID LEVEL DRY SLOT NOSES INTO THE AREA. THE SHOWERY PRECIPITATION WILL CONTINUE INTO THE AFTERNOON. THE COMBINATION OF A HIGH SUN ANGLE AND THE SHOWERY NATURE OF THE PRECIPITATION...NOT REALLY EXPECTING MUCH ADDITIONAL SNOW ACCUMULATION AFTER THE MID MORNING HOURS. WILL LIKELY SEE SOME LIGHT PRECIPITATION WRAPPING AROUND INTO THE AREA SUNDAY NIGHT INTO MONDAY MORNING AS THE SYSTEM MOVES NORTH INTO SOUTH DAKOTA. SOME OF THIS WILL BE ON THE FORM OF LIGHT SNOW...BUT LITTLE IF ANY ACCUMULATION IS EXPECTED. FOR AREAS TO THE EAST...PARTICULARLY EAST OF A LINE FROM BASSETT TO BURWELL...THUNDERSTORMS WILL BE THE CONCERN. THE COLD UPPER LOW WILL BE TRACKING RIGHT OVER THIS AREA THROUGH THE AFTERNOON HOURS. AT LEAST SCATTERED THUNDERSTORMS ARE LIKELY TO OCCUR AS THE COLD POOL MOVES OVERHEAD. THE BEST FOCUS FOR SEVERE STORMS SHOULD REMAIN FARTHER EAST ALONG THE SURFACE COLD FRONT DURING THE AFTERNOON HOURS. HOWEVER...SOME HAIL NEAR SEVERE CRITERIA CERTAINLY NOT OUT OF THE QUESTION WITH STEEP MID LEVEL LAPSE RATES EXPECTED. SYSTEM DEPARTS MONDAY...AND A COLD NIGHT EXPECTED MONDAY NIGHT AS SURFACE HIGH PRESSURE BUILDS INTO THE AREA. LOWS NEAR FREEZING ARE POSSIBLE IN SPOTS...BUT NOT EXPECTING A WIDESPREAD HARD FREEZE DUE TO WET GROUND/MOISTURE FROM THE RECENT PRECIPITATION. THE COLDEST LOCATIONS WILL LIKELY BE IN SHERIDAN COUNTY...WHERE UPPER 20S WILL BE POSSIBLE. ANOTHER UPPER TROUGH WILL DEVELOP INTO THE WESTERN CONUS MID TO LATE WEEK. GULF MOISTURE WILL RAPIDLY RETURN NORTH INTO THE REGION WITH CHANCES FOR THUNDERSTORMS INCREASING. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 633 AM CDT SAT MAY 9 2015 MVFR/IFR CIGS/VSBY IN RAIN WILL CONTINUE TO GRADUALLY ADVANCE NORTH FROM KANSAS AND EASTERN COLORADO AND OVERSPREAD THE FCST AREA TODAY. HEAVY THUNDERSTORMS SHOULD DEVELOP ACROSS SWRN NEB AFTER 21Z AND LIFT NORTH THROUGH THE FORECAST AREA THROUGH 12Z SUNDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM MDT SUNDAY FOR NEZ004. && SYNOPSIS...ROBERG SHORT TERM...ROBERG LONG TERM...TAYLOR AVIATION...ROBERG
Hazardous weather outlook, May 9, 3:36 AM MDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 436 AM CDT SAT MAY 9 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-100945- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 436 AM CDT SAT MAY 9 2015 /336 AM MDT SAT MAY 9 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE REGION TODAY AND LIFT INTO WESTERN NEBRASKA TONIGHT. SHOWERS AND THUNDERSTORMS WILL BRING THE CHANCE FOR WIDESPREAD MODERATE TO HEAVY RAINFALL TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING NEAR AND SOUTH OF THE INTERSTATE 80 CORRIDOR. LARGE HAIL WILL BE THE MAIN THREAT. COLDER AIR DRAWN IN BEHIND THE SYSTEM WILL CAUSE RAIN TO CHANGE OVER TO SNOW TONIGHT ACROSS SHERIDAN COUNTY. THE RAIN MAY MIX WITH OR CHANGE OVER TO SNOW IN GARDEN...GRANT AND WESTERN CHERRY COUNTY. REFER TO THE LATEST FORECASTS STATEMENTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FEW MARGINALLY SEVERE STORMS ARE POSSIBLE EAST OF A BASSETT THROUGH BURWELL LINE. SNOW MAY ACCUMULATE DURING THE DAYTIME HOURS SUNDAY AS WELL AS THE UPPER LOW MOVES ACROSS WESTERN NEBRASKA. PERSONS PLANNING TO TRAVEL...HOLDING OUTDOOR ACTIVITIES...OR THOSE WITH RANCHING INTERESTS...SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS RELATING TO THIS DEVELOPING STORM SYSTEM. FROST OR LIGHT FREEZING TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY MORNING. THE AREA OF CONCERN IS GENERALLY WEST OF HIGHWAY 183. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE AFTER 4 PM THIS AFTERNOON AND INTO THIS EVENING FOR LOCATIONS NEAR AND SOUTH OF INTERSTATE 80. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:16 AM MDT | Winter Weather Advisory | LBF | Sheridan | 7 hr |
| May 9, 10:43 AM MDT | Winter Weather Advisory | LBF | Cherry, Deuel, Garden, Grant | 31 hr |
| May 9, 2:00 PM MDT | River Flood Watch | LBF | Lincoln | 47 hr |
Nearby
Winter Storm Warnings in Nebraska, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.